# SDR COMA0560301

- Difficulty date: May 7, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 13,667 hours, 12,351 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5349 FLAPS FAIL CAUTION.  RERIGGED THE LT AND RT BPSU.
